Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 82(124), Number 2(6), Pages 285–299 (Mi msb3450)  

This article is cited in 3 scientific papers (total in 3 papers)

Boundary properties of surfaces with slowly varying negative curvature

A. S. Vinogradskii


Abstract: In this paper surfaces with slowly varying negative Gaussian curvature are investigated. It appears that, under certain auxiliary conditions, which preclude the occurrence of branch points, the natural boundary of such surfaces includes a continuous, and moreover smooth, component arc.
Figures: 3.
Bibliography: 13 titles.

Full text: PDF file (1513 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 11:2, 257–271

Bibliographic databases:

UDC: 513.736
MSC: 32Q05, 53A10, 32S25
Received: 20.08.1969

Citation: A. S. Vinogradskii, “Boundary properties of surfaces with slowly varying negative curvature”, Mat. Sb. (N.S.), 82(124):2(6) (1970), 285–299; Math. USSR-Sb., 11:2 (1970), 257–271

Citation in format AMSBIB
\Bibitem{Vin70}
\by A.~S.~Vinogradskii
\paper Boundary properties of surfaces with slowly varying negative curvature
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 82(124)
\issue 2(6)
\pages 285--299
\mathnet{http://mi.mathnet.ru/msb3450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=266119}
\zmath{https://zbmath.org/?q=an:0195.23001|0217.47002}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 11
\issue 2
\pages 257--271
\crossref{https://doi.org/10.1070/SM1970v011n02ABEH001136}


Linking options:
  • http://mi.mathnet.ru/eng/msb3450
  • http://mi.mathnet.ru/eng/msb/v124/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. G. Poznyak, “Isometric immersions of two-dimensional Riemannian metrics in euclidean space”, Russian Math. Surveys, 28:4 (1973), 47–77  mathnet  crossref  mathscinet  zmath
    2. T. Klotts-Milnor, “Teorema Efimova o polnykh pogruzhennykh poverkhnostyakh otritsatelnoi krivizny”, UMN, 41:5(251) (1986), 3–57  mathnet  mathscinet  zmath
    3. Connell Ch. Ullman J., “Ends of Negatively Curved Surfaces in Euclidean Space”, Manuscr. Math., 131:3-4 (2010), 275–303  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:167
    Full text:60
    References:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021